hello doctor, our doctor (gyn) prescribed susten vt 100 to my wife after seeing her scan report showing her egg gets ruptured. after one week she feels like some water like fluid comes from her vagina. she takes susten in the morning and she feels the fluid during late night. is this common while using susten. we are waiting for your answer. thank you doctor.
welcome to HealthcareMagic
Susten is rightly prescribed by your doctor after follicular study report.The fluid you are saying is probably not due to Susten as the few occassionally seen adverse effect seen in some females are giddiness;skin reaction like acne;weight gain;menstrual irregularities;or even intermenstrual bleeding.So the fluid may be just a clear vaginal discharge and if there is no other symptom then i guess nothing to worry.If you are still worried please get examined by a Gynaec when she has such problems.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
myself 23 years women and I am housewife. I am pregnent this for fourth time and my doctor is giving susten injection after three days.And I dont want to get aborted this time again I dont have a child. Also please say susten injection for what purpose.Thanks Doc.
Sir , one of my known physician who is specialized in Gyno and when I visited him for consultation he asked me to take Susten SR 300 for few days and I don t understand what are it s use and for what purpose he has prescribed this capsule and how long I have to take it?
Hello doctor I m 23 weeks pregnant. Doc prescribed me to use susten tablet.I m started using the tablet from 6th week. Should I continue using the tablet . pls help How long I should use the tablet? Cervix s 3.3 cms. It was 3.7 cms in third month scan. Doc advised me to take complete bed rest in order to avoid premature labor.why it decreased . Pls help
Hi Doctor.. (Preferably Gynecologist) My first time to used Althea Pills was last June-August 2013 just to treat my irregular period and to treat my acne. Being irregular is in our genes my sisters we re also suffering from period irregularities. The reason I took these pill is because I didn t have my period for 3 months or more, and I guess this is the reason why I had pimple breakouts. And it did a good job on my menstruation while taking it for 3 months I have been regular, my acne lessen somehow, and also I gain 3kls weight and my breast become bigger a bit. But I got a constipation to the point that I got so blood on my stools because of the hemorrhoids or im having rectal bleeding. ---Is it also caused by taking this althea pills? Now I just noticed that after I stopped taking this pill, I didn t have this constipation (Im not sure if this is just a con-insidence). And also my menstrual irregularities came back after I stopped the pill. Now I just notice that from February 2014 until June 2014 I did nt have my period yet. I m quite afraid for not having my period for almost 5 months. ----Is it because of the althea pill that I took before? And one last question.. My period Just came this June 6, 2014 but its very minimal. At first I got 1 tiny black sticky something on my underwear, followed by a drops of red blood but only little. Is it considered my first day menstruation? I decided to take althea pills again this time because It was written on the box that I should take it on the first day of my period. Im also taking Zinc for acne supplement from last month up to now. ----How safe it is to take again? An I heard that taking birth control pills like this can cause cancer, how true is this? And also Is it safe to take althea pills while Im on this dieatary supplement? Please answer my questions Doctor. It will be a great help for me. Thank You very much! I ll wait for your response. Im just very worried about this.
hi! hoping so that u wil be fine. sir i am suffring of great hair loss due to small pimples/acne in the roots of my hairs. when this pimple become dry it pulls/remove my hair out of scalpe. this mostly happend on the top scalp of head and when i rub it with nails the dry pimple along with healthy hair comes in. wheras there is a rare less fall of hair when i use comb.
please send me disaeas name as per above symptomes
Hello doctor I have been using a product called dermatol to try and clear my acne sometimes it works sometimes it makes it worse and it makes me my complextion to change to lighter. If I stop using it I get a serious lumpy breakout .I was wondering what I could do to stop this struggle.my face is very oily and has opened up visible pores now caused by past acne
hi i am 27 getting married this month, i have been suggested to take tarana for a month to delay my period which are falling on my marriage date, i am olready taking isotroin 10mg (since 1 week) for my acne, is it safe to take both the medicines simultaneously?
Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff at clinic used a used a new syringe or not as the clinic was not a very big clinic and i went there...